MAUDE Adverse Event Report: INTERVASCULAR SAS INTERGARD WOVEN STRAIGTHT; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER

INTERVASCULAR SAS INTERGARD WOVEN STRAIGTHT; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Model Number IGW0028-30
Medical Device Problem Codes Flaked (1246); Product Quality Problem (1506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/25/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to intervascular that when an intergard woven straight graft 28cm x 30cm was prepared for use, the customer noticed that it was not suitable for use due to the color change observed on the graft.Moreover, it was reported that particles in the graft were spilled.The customer wanted to prevent the spillage by cutting a portion of it.However, the particles continued to fall out from the cut parts.
 
Additional Manufacturer Narrative
(10/3233) it was reported that the product is available for investigation, it should be returned to intervascular for visual inspection.(4109/3233) the review of historical data indicated that one other complaint was reported for the same sterilization lot number 20e14.Current case investigation is ongoing.An update will be sent upon investigation to state on the similarity of the issue.(3331/213) the device history records review concluded that there was no non conformance/planned deviation in relation with the event.(11) the investigation is still ongoing.A follow up report will be sent upon completion of the investigation.Evaluation anticipated but not yet begun.
 
Additional Manufacturer Narrative
Corrected data: on block h6, the medical device problem code "1246" was removed following the testing results of involved device as described below.(10/213) the involved device was returned to intervascular.A visual inspection was performed by two quality control (qc) technicians.The observation results were analyzed by the quality assurance supervisor, who concluded that there is an excess of collagen on the graft, which is acceptable in regard to the product specifications as it does not present an excess thickness or risk of detachment.Moreover, a stained appearance was observed throughout the length of the product, which is linked to the collagen and is acceptable within product specifications.Therefore, the product was in compliance with the current acceptance and rejection standards applied during the qc inspection.(4109/213) the review of historical data indicated that no other similar complaint was reported for the same sterilization lot number 20e14.(67) the conducted investigation concludes that the returned product is in compliance with the specifications.
 
Event or Problem Description
Complaint #(b)(4).

Brand Name
INTERGARD WOVEN STRAIGTHT
Common Device Name
PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Manufacturer (Section D)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat 13705
FR  13705
Manufacturer (Section G)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat 13705
FR   13705
Manufacturer Contact
clemence vaneenoge
zone industrielle athelia i
la ciotat 13705
FR   13705
442084646
MDR Report Key16992485
Report Number1640201-2023-00014
Device Sequence Number20599889
Product Code DSY
UDI-Device Identifier00384401000242
UDI-Public(01)00384401000242
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K984294
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2025
Device Model NumberIGW0028-30
Device Catalogue NumberIGW0028-30
Device Lot Number20E14
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2023
Supplement Date Received by Manufacturer07/03/2023
Initial Report FDA Received Date05/24/2023
Supplement Report FDA Received Date07/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/14/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown